# SDR HNAA2017011300017

- Difficulty date: January 13, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 68,997 hours, 77,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 610478116038443L
- Part serial: RO2006002
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT CEILING LIGHT IS INOPERATIVE AT ROW 1AC.  REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK. OPS CHECKED GOOD.
